MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550340
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the lungs during an airway dilation procedure performed on (b)(6) 2024.During the procedure, the physician attempted to inflate the balloon in the airway and soon after starting inflation, the balloon was leaking and could not be inflated anymore.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18871215
Report Number3005099803-2024-00944
Device Sequence Number18089117
Product Code KTI
UDI-Device Identifier08714729456223
UDI-Public08714729456223
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Model NumberM00550340
Device Catalogue Number5034
Device Lot Number0031951805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown